×

Projection of the infinitesimal generator of a diffusion. (English) Zbl 0683.60055

The author first considers the Wiener space X with the Ornstein-Uhlenbeck process. From a non-degenerated map g from X into a finite dimensional differentiable manifold V, the following invariants are constructed: (1) a Riemannian metric on V; (2) a vector field Z on V.
The image \(g_*\mu\) of the Wiener measure \(\mu\) through the map g has a density k with respect to the Riemannian volume constructed on V. The relation \(Z=\nabla \log k\) holds; the infinitesimal operator projected through the map g is equal to \(\Delta +Z\nabla\) where \(\Delta\) is the Laplacian associated to the Riemannian metric constructed on V. The vector field Z is exactly computed and is found to be a projection of an infinite version of the Laplacian introduced by J. Eells jun. and J. H. Sampson [Am. J. Math. 86, 109-160 (1964; Zbl 0122.401)].
Then the author considers the heat process on X: in that case a non- autonomous parabolic equation gives the law of \(g_*\mu\). The second order operator involved in this parabolic equation is strictly elliptic. The method is applied to the Heisenberg diffusion: in that case, the map g from X to \({\mathbb{R}}^ 3\) is constructed via the solution of the stochastic differential equation defining the Heisenberg diffusion.
In the first appendix, the author develops the method for a Markov chain; the map g lumps together two consecutive states into a single state. As example, the Bernoulli-Laplace model of diffusion [see W. Feller, An introduction to probability theory and its applications, Vol. 1 (1968; Zbl 0155.231)] is given. In the very particular case where \(r=4\), it happens that the image \(Y_{2n}=g(X_{2n})\) is Markov, though \(g(X_ n)\) is not Markov.
In the second appendix, the author using results of P. Malliavin and herself [Bull. Sci. Math., II. Ser. 112, No.1, 3-52 (1988; Zbl 0656.60046)] considers an Ornstein-Uhlenbeck process on a submanifold of finite codimension in X, and the projection on \({\mathbb{R}}^ k\) of the infinitesimal generator of this process.
Reviewer: H.Airault

MSC:

60J60 Diffusion processes
60J35 Transition functions, generators and resolvents
35K99 Parabolic equations and parabolic systems
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Airault, H.; Malliavin, P., Intégration géométrique sur l’espace de Wiener, Bull. Sci. Math. (2), 112, 3-52 (1988) · Zbl 0656.60046
[2] Bismut, J.-M, Large Deviations and the Malliavin Calculus, (Progress in Mathematics, Vol. 45 (1984), Birkhäuser: Birkhäuser Boston) · Zbl 0537.35003
[3] Bouleau, N.; Hirsch, F., Formes de Dirichlet générales et densité des variables aléatoires réelles sur l’espace de Wiener, J. Funct. Anal., 69, 229-259 (1986) · Zbl 0605.60058
[4] Bouleau, N.; Hirsch, F., Sur des propriétés du flot d’une équation différentielle stochastique, C. R. Acad. Sci. Paris Sér. I Math., 306, 421-424 (1988) · Zbl 0636.60056
[5] Cruzeiro, A.-B, Processus sur l’espace de Wiener associés à des opérateurs elliptiques à coefficients dans certains espaces de Sobolev, J. Funct. Anal., 72, 346-367 (1987) · Zbl 0624.60085
[6] Eells, J.; Sampson, J. H., Harmonic mappings of riemannian manifolds, Amer. J. Math., 86, 109-160 (1964) · Zbl 0122.40102
[7] Katznelson, Y.; Malliavin, P., Un contre-exemple au théorème de Sard en dimension infinie, C.R. Acad. Sci. Paris Sér. I Math., 306, 37-41 (1988) · Zbl 0642.60043
[8] Feller, W., (An Introduction to Probability Theory and Its Applications, Vol. 1 (1968), Wiley: Wiley New York) · Zbl 0155.23101
[9] Feller, W., Non Markovian processes with the semi-group property, Ann. Math. Stat., 30, 1252-1253 (1959) · Zbl 0101.11001
[10] Fukushima, M., Dirichlet Forms and Markov Processes (1980), North-Holland: North-Holland Amsterdam · Zbl 0422.31007
[11] Getzler, E., Dirichlet forms on loop space, Bull. Sci. Math. (2), 151-174 (1989) · Zbl 0683.31002
[12] Ikeda, N.; Watanabe, S., An introduction to Malliavin’s calculus, (Stochastic Analysis (1984), North-Holland: North-Holland Amsterdam), 271-306 · Zbl 0546.60055
[13] Kolmogoroff, A., Zur Umkehrbarkeit der statistischen Naturgesetze, Math. Ann., 113, 766-772 (1937) · Zbl 0015.26004
[14] Kusuoka, S.; Stroock, D., Long time estimates for the heat kernel associated with a uniformly subelliptic symmetric second order operator, Ann. of Math., 127, 165-189 (1988) · Zbl 0699.35025
[15] Kusuoka, S., Dirichlet forms and diffusion processes on Banach spaces, J. Fac. Sci. Univ. Tokyo Sect. 1A Math., 29, 567-596 (1982)
[16] Kusuoka, S., The Malliavin Calculus and the hypoellipticity of second order degenerate elliptic differential operators. Probability Theory and Mathematical Statistics (Tbilisi, 1982), (Lectures Notes in Math., Vol. 1021 (1983), Springer-Verlag: Springer-Verlag Berlin/New York), 365-371
[17] Malliavin, P., Stochastic calculus of variation and hypoelliptic operators, (Ito, K., Proceedings of the International Symposium on Stochastic Differential Equations. Proceedings of the International Symposium on Stochastic Differential Equations, Kyoto, 1976 (1978)), 195-263, Kinokuniya
[19] Malliavin, P., Calcul des variations stochastiques subordonné au processus de la chaleur, C.R. Acad. Sci. Paris Sér. I Math., 295, 167-172 (1982) · Zbl 0516.58045
[20] Shigekawa, I., Hodge-Kodaira’s decomposition on an abstract Wiener space, J. Math. Kyoto Univ., 26, 191-202 (1986) · Zbl 0611.58006
[21] Shigekawa, I., Existence of invariant measures of diffusion on an abstract Wiener space, Osaka J. Math., 24, 35-59 (1987) · Zbl 0636.60080
[22] Sugita, H., Positive generalized Wiener functions and potential theory over abstract Wiener spaces, Osaka J. Math., 25, 665-696 (1988) · Zbl 0737.46038
[23] Stroock, D., The Malliavin calculus and its applications to second order parabolic differential equations, II, Math. Systems Theory, 14, 141-171 (1981) · Zbl 0474.60062
[24] Stroock, D., The Malliavin calculus: a functional analytic approach, J. Funct. Anal., 44, 212-257 (1981) · Zbl 0475.60060
[25] Watanabe, S., Lectures on Stochastic Differential Equations and Malliavin Calculus (1984), Tata Institute of Fundamental Research: Tata Institute of Fundamental Research Bombay · Zbl 0546.60054
[26] Wiener, N., Non Linear Problems in Random Theory (1958), Wiley: Wiley New York · Zbl 0121.12302
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.